MAUDE Adverse Event Report: IN2BONES SAS KIRSCHNER WIRE; K-WIRE NO STERILE DIAM 0.8 MM LENGTH 70 MM 1 SHARP TIP

IN2BONES SAS KIRSCHNER WIRE; K-WIRE NO STERILE DIAM 0.8 MM LENGTH 70 MM 1 SHARP TIP
Model Number K10 NS070
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
During two separate surgical procedures, a kirschner wire (k-wire) broke inside the patient's toe during use.The broken wire was not retrieved or preserved.Lot number could not be confirmed and the product expiration date was unavailable.
 
Additional Manufacturer Narrative
N/a.
 
Additional Manufacturer Narrative
A guide pin fractured during an intraoperative procedure.According to the reporting healthcare facility, a small fragment remained inside the bone.The surgeon stated that the retained fragment did not impact the clinical outcome, and the procedure was completed as planned.The final implant was successfully placed without complication.The device involved in the event was not returned.As a result, no visual inspection, functional testing, could be performed.Based on the information provided, the cause of the fracture could not be determined.No patient harm was reported, and no further action was required.
 
Event or Problem Description

Brand Name
KIRSCHNER WIRE
Common Device Name
K-WIRE NO STERILE DIAM 0.8 MM LENGTH 70 MM 1 SHARP TIP
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest,
FR  
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
MDR Report Key24661005
Report Number3010470577-2019-05201
Device Sequence Number18441162
Product Code HTY
UDI-Device Identifier03760225711569
UDI-Public03760225711569
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153204
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK10 NS070
Device Catalogue NumberK10 NS070
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown